# SDR SWIA2021091361016

- Difficulty date: June 30, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-661 Rbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CABIN FLOOR SEAT TRACK SECTION FS 581.00 TO FS 661.00 + 32 , RBL 9  HAS SEVERAL AREAS OF CORROSION.    (C-CHECK RO 9/8/2021)   INSTALLED NEW SEAT TRACK P/N: SH690-33404-1 ON RBL9 BETWEEN FS581- FS661+32 REF CRJ-900 AMM 53-00-49-400-801-A07 / USED CALIBRATED TOOL TUC8607 CAL DUE DATE: 28-FEB-22 / ORDERED NEW HARDWARE AS REQUIRED FOR INSTALLATION
